VOL. 34 · NO. 2 | June 1998
Amir Kamaly
SUT J. Math. 34 (2), 91-103, (June 1998) DOI: 10.55937/sut/991985307 Open Access
KEYWORDS: Discrete and integral inequalities, Hilbert’s inequalities, Carlson’s inequalities, multidimensional inequalities, the Hausdorff-Young inequality, 26D15, 42AXX, 42BXX, 47A30, 47A63
Hikoe Enomoto, Anna S. Llado, Tomoki Nakamigawa, Gerhard Ringel
SUT J. Math. 34 (2), 105-109, (June 1998) DOI: 10.55937/sut/991985322 Open Access
KEYWORDS: graph labelling, edge-magic graphs, super edge-magic graphs, 05C78
Nakao Hayashi, Elena I. Kaikina
SUT J. Math. 34 (2), 111-137, (June 1998) DOI: 10.55937/sut/991985326 Open Access
KEYWORDS: local existence, Nonlinear Schrôdinger equation, Local nonlinearity, 35Q55
Naoto Abe, Masakazu Takiguchi
SUT J. Math. 34 (2), 139-168, (June 1998) DOI: 10.55937/sut/991985337 Open Access
KEYWORDS: reflecting geodesic, pseudo-Riemannian submanifold, index form, conjugate point, 53C22, 53C50
Naoyuki Koike, Yoko Torisawa
SUT J. Math. 34 (2), 169-177, (June 1998) DOI: 10.55937/sut/991985347 Open Access
KEYWORDS: totally umbilical affine immersion, affine shape tensor, affine fundamental form, hyperquadric, 53A15
Konstantinos Rampetas*
SUT J. Math. 34 (2), 179-196, (June 1998) DOI: 10.55937/sut/991985358 Open Access
KEYWORDS: complex reflection groups, Demazure operators, 20H15, 20F55, 51F15
Zengjing Chen, Shige Peng
SUT J. Math. 34 (2), 197-208, (June 1998) DOI: 10.55937/sut/991985315 Open Access
KEYWORDS: backward stochastic differentional equations, g-expectation, decomposition theorem of g-martingales., 60H10, 60H20, 60H99
Yves Rakotondratsimba
SUT J. Math. 34 (2), 209-222, (June 1998) DOI: 10.55937/sut/991985351 Open Access
KEYWORDS: weighted inequalities, fractional integral operators, 42B25
Back to Top